# SDR CA990719035

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747433
- Engine: Pwa PW4056
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Condition: Failed
- Location: Air Data
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) JUST AFTER TAKEOFF, STICK SHAKER ACTIVATED FOR 3 SECONDS.  CONTINUED TO FL 310, ALTIMETER DISAGREE AMBER MESSAGE ON EICAS.  QUICK REF PROCEDURE RESULTED IN CAPTAIN'S ADI TO C AND FIRST OFFICER TO L, MESSAGE EXTINGUISHED. TRIED TO CONTINUE BUT ON CLIMB ABOVE FL 310, CONTINUOUS STICK SHAKER WITH NO EICAS OR STATUS MESSAGE.  CAPTAIN'S AND FIRST OFFICER'S AIR DATA REPLACED.  LEFT ANGLE OF ATTACK SENSOR REPLACED.  LT AND RT STALL WARNING CARD REPLACED.  FULL RANGE LEAK CHECK CARRIED OUT SERVICEABLE.
